# SDR DLL13953025

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 849
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND CLIP CORRODED STA 849 BETWEEN STR 31 TO 32.  FABRICATED AND PAINTED NEW REPAIR, INSTALLED NEW FORMER TO CLIP REPAIR PER SRM 53-31-00 PG 817.
